A dynamical approach to quasi analytic type problems

Document Type : Original Article


Department of Mathematics, Qom University of Technology


In this paper we give an alternative proof for a vanishing result about flat functions proved in G.Stoica, "When must a flat function be identically zero", The American Mathematical Monthly 125(7)648-649, 2018. With a dynamical approach we give a generalization of this result to multidimensional variables.


[1] T. Carleman, Les fonctions quasi-analytiques, volume 7 of Collection de monographies sur la theorie
des fonctions publiee sous la direction de M. E. Borel. Gauthier-Villars, Paris, 1926.
[2] A. Denjoy, Sur les fonctions quasi-analytiques de variable reelle, C.R. Acad. Sci. Paris, 173 1921,1329-
[3] M.W.Hirsch, S. Smale, Linear algebra, differential equations and dynamical systems, Academic Press,
[4] H.Lou, Remark on When Must a Flat Function be Identically 0?", The American Mathematical
Monthly, 126(10) 2019, 945-945.
[5] G. Stoica, When must a at function be identically zero, The American Mathematical Monthly, 125(7)
2018, 648-649.
Volume 2, Issue 2
May 2021
Pages 39-43
  • Receive Date: 31 March 2021
  • Revise Date: 03 May 2021
  • Accept Date: 06 May 2021
  • First Publish Date: 06 May 2021